# SDR DXTA2021062244050

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 1,543 hours, 1,055 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE R RED CAS: INFLIGHT AT FL410 AND MCT , RED RIGHT ENG FIRE CAS CAME ON MOMENTARILY. A FEW MOMENTS LATER IT CAME ON AGAIN MOMENTARILY.  ATTEMPTED OPS CHECK OF FIRE DETECT SYSTEM FOUND NO DEFECTS. DOWNLOADED ARES DATA AND SENT TO TEXTRON FOR REVIEW. DATA REVEALED THE PCB NZ208 DID NOT SEE NOR DID IT OUTPUT A FIRE SIGNAL. CHECKED WIRING FROM NZ208 TO GEA#3 AND FOUND NO DEFECTS. SWAPPED SMOKE DETECT PCB'S NZ208 AND NZ108 FOR CUSTOMER CONVENIENCE PER TEAM 680. ALL OPS CHECKS GOOD, REVEALING NO DEFECTS. REF CE680A WDM 26-10-30 AND CE680A AMM 26-10-00 NEW PCB LOCATIONS
